# SDR USAA2012010600027

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AFT LEFT & RIGHT CEILING EXIT LIGHT LENSES ARE CRACKED.  REPLACED LEFT & RIGHT CEILING EXIT LIGHT LENSES IAW B767 AMM 33-51-09-022-041 & 33-51-09-422-042.
